Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2018 (2018), Article ID 1758651, 7 pages
Research Article

Modified Maag’s Spherical Diffusion Model of Vacuum Penetration Grouting

School of Engineering & Technology, China University of Geosciences, Beijing 100083, China

Correspondence should be addressed to Jianguo Lyu; nc.ude.bguc@gjl

Received 13 August 2017; Revised 11 December 2017; Accepted 25 December 2017; Published 21 January 2018

Academic Editor: Stefano de Miranda

Copyright © 2018 Feng Huang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Feng Huang, Jianguo Lyu, He Gao, and Guihe Wang, “Modified Maag’s Spherical Diffusion Model of Vacuum Penetration Grouting,” Mathematical Problems in Engineering, vol. 2018, Article ID 1758651, 7 pages, 2018. doi:10.1155/2018/1758651